Paclitaxel-induced diffuse cutaneous sclerosis: A case with associated esophageal dysmotility, Raynaud's phenomenon, and myositis

Richard R. Winkelmann, James A. Yiannias, David J. Dicaudo, Shannon C. Trotter, Yolanda Farhey, W. Leroy Griffing, Lisa M. Martorano, John C. Winkelmann

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)97-100
Number of pages4
JournalInternational Journal of Dermatology
Volume55
Issue number1
DOIs
StatePublished - 2016

ASJC Scopus subject areas

  • Dermatology

Cite this

Winkelmann, R. R., Yiannias, J. A., Dicaudo, D. J., Trotter, S. C., Farhey, Y., Griffing, W. L., Martorano, L. M., & Winkelmann, J. C. (2016). Paclitaxel-induced diffuse cutaneous sclerosis: A case with associated esophageal dysmotility, Raynaud's phenomenon, and myositis. International Journal of Dermatology, 55(1), 97-100. https://doi.org/10.1111/ijd.12437